-
1
-
-
0004051940
-
-
Prentice-Hall, New York, NY, USA
-
M. Kubicek and V. Hlavacek, Numerical Solution of Nonlinear Boundary Value Problems with Applications, Prentice-Hall, New York, NY, USA, 1983.
-
(1983)
Numerical Solution of Nonlinear Boundary Value Problems With Applications
-
-
Kubicek, M.1
Hlavacek, V.2
-
2
-
-
0022791144
-
"Numerical integration of nonlinear two-point boundary value problems using iterated deferred corrections - I: A survey and comparison of some one-step formulae"
-
J. R. Cash, "Numerical integration of nonlinear two-point boundary value problems using iterated deferred corrections - I: A survey and comparison of some one-step formulae," Computers & Mathematics with Applications, vol. 12, no. 10, part 1, pp. 1029-1048, 1986.
-
(1986)
Computers & Mathematics With Applications
, vol.12
, Issue.10 PART 1
, pp. 1029-1048
-
-
Cash, J.R.1
-
3
-
-
0000257129
-
"On the numerical integration of nonlinear two-point boundary value problems using iterated deferred corrections - II: The development and analysis of highly stable deferred correction formulae"
-
J. R. Cash, "On the numerical integration of nonlinear two-point boundary value problems using iterated deferred corrections - II: The development and analysis of highly stable deferred correction formulae," SIAM Journal on Numerical Analysis, vol. 25, no. 4, pp. 862-882, 1988.
-
(1988)
SIAM Journal on Numerical Analysis
, vol.25
, Issue.4
, pp. 862-882
-
-
Cash, J.R.1
-
4
-
-
0032182567
-
"Continuous extensions of deferred correction schemes for the numerical solution of nonlinear two-point boundary value problems"
-
J. R. Cash and R.W.Wright, "Continuous extensions of deferred correction schemes for the numerical solution of nonlinear two-point boundary value problems," Applied Numerical Mathematics, vol. 28, no. 2-4, pp. 227-244, 1998.
-
(1998)
Applied Numerical Mathematics
, vol.28
, Issue.2-4
, pp. 227-244
-
-
Cash, J.R.1
Wright, R.W.2
-
5
-
-
0003670148
-
-
Dover, New York, NY, USA
-
H. B. Keller, Numerical Methods for Two-Point Boundary Value Problems, Dover, New York, NY, USA, 1992.
-
(1992)
Numerical Methods for Two-Point Boundary Value Problems
-
-
Keller, H.B.1
-
6
-
-
0003977440
-
-
SIAM, Philadelphia, Pa, USA
-
U.M. Ascher, R. M. M. Mattheij, and R. D. Russell, Numerical Solution of Boundary Value Problems for Ordinary Differential Equations, vol. 13 of Classics in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1995.
-
(1995)
Numerical Solution of Boundary Value Problems for Ordinary Differential Equations Vol. 13 of Classics in Applied Mathematics
-
-
Ascher, U.M.1
Mattheij, R.M.M.2
Russell, R.D.3
-
7
-
-
0005338184
-
"An algorithm for solving boundary value problems"
-
E. Deeba, S. A. Khuri, and S. Xie, "An algorithm for solving boundary value problems," Journal of Computational Physics, vol. 159, no. 2, pp. 125-138, 2000.
-
(2000)
Journal of Computational Physics
, vol.159
, Issue.2
, pp. 125-138
-
-
Deeba, E.1
Khuri, S.A.2
Xie, S.3
-
8
-
-
0019008419
-
"Improved shooting techniques for linear boundary value problems"
-
V. K. Garg, "Improved shooting techniques for linear boundary value problems," Computer Methods in Applied Mechanics and Engineering, vol. 22, no. 1, pp. 87-99, 1980.
-
(1980)
Computer Methods in Applied Mechanics and Engineering
, vol.22
, Issue.1
, pp. 87-99
-
-
Garg, V.K.1
-
9
-
-
0035500967
-
"A nonlinear shooting method for two-point boundary value problems"
-
S. N. Ha, "A nonlinear shooting method for two-point boundary value problems," Computers & Mathematics with Applications, vol. 42, no. 10-11, pp. 1411-1420, 2001.
-
(2001)
Computers & Mathematics With Applications
, vol.42
, Issue.10-11
, pp. 1411-1420
-
-
Ha, S.N.1
-
10
-
-
0036902754
-
"Numerical study for two-point boundary value problems using Green's functions"
-
S. N. Ha and C. R. Lee, "Numerical study for two-point boundary value problems using Green's functions," Computers & Mathematics with Applications, vol. 44, no. 12, pp. 1599-1608, 2002.
-
(2002)
Computers & Mathematics With Applications
, vol.44
, Issue.12
, pp. 1599-1608
-
-
Ha, S.N.1
Lee, C.R.2
-
11
-
-
41949104996
-
"A numerical approach to nonlinear two-point boundary value problems for ODEs"
-
S. Cuomo and A. Marasco, "A numerical approach to nonlinear two-point boundary value problems for ODEs," Computer & Mathematics with Applications, vol. 55, no. 11, pp. 2476-2489, 2008.
-
(2008)
Computer & Mathematics With Applications
, vol.55
, Issue.11
, pp. 2476-2489
-
-
Cuomo, S.1
Marasco, A.2
-
12
-
-
34848865658
-
"Numerical solution of a singularly perturbed three-point boundary value problem"
-
M. Cakir and G. M. Amiraliyev, "Numerical solution of a singularly perturbed three-point boundary value problem," International Journal of Computer Mathematics, vol. 84, no. 10, pp. 1465-1481, 2007.
-
(2007)
International Journal of Computer Mathematics
, vol.84
, Issue.10
, pp. 1465-1481
-
-
Cakir, M.1
Amiraliyev, G.M.2
-
13
-
-
34248190802
-
"A three-point boundary value problem with an integral two-space-variables condition for parabolic equations"
-
A. L. Marhoune, "A three-point boundary value problem with an integral two-space-variables condition for parabolic equations," Computers & Mathematics with Applications, vol. 53, no. 6, pp. 940-947, 2007.
-
(2007)
Computers & Mathematics With Applications
, vol.53
, Issue.6
, pp. 940-947
-
-
Marhoune, A.L.1
-
14
-
-
14744292817
-
"Existence and uniqueness of solutions to a super-linear three-point boundary-value problem"
-
B. Calvert and C. P. Gupta, "Existence and uniqueness of solutions to a super-linear three-point boundary-value problem," Electronic Journal of Differential Equations, vol. 2005, no. 19, pp. 1-21, 2005.
-
(2005)
Electronic Journal of Differential Equations
, vol.2005
, Issue.19
, pp. 1-21
-
-
Calvert, B.1
Gupta, C.P.2
-
15
-
-
43149087062
-
"Solvability for two classes of higher-order multi-point boundary value problems at resonance"
-
Article ID 723828, 14 pages
-
Y. Gao and M. Pei, "Solvability for two classes of higher-order multi-point boundary value problems at resonance," Boundary Value Problems, vol. 2008, Article ID 723828, 14 pages, 2008.
-
(2008)
Boundary Value Problems
, vol.2008
-
-
Gao, Y.1
Pei, M.2
-
16
-
-
41949129777
-
"Global behavior of the components for the second order m-point boundary value problems"
-
Article ID 254593, 10 pages
-
Y. An and R. Ma, "Global behavior of the components for the second order m-point boundary value problems," Boundary Value Problems, vol. 2008, Article ID 254593, 10 pages, 2008.
-
(2008)
Boundary Value Problems
, vol.2008
-
-
An, Y.1
Ma, R.2
-
17
-
-
38949209871
-
"Existence of symmetric positive solutions for an m-point boundary value problem"
-
Article ID 79090, 14 pages
-
Y. Sun and X. Zhang, "Existence of symmetric positive solutions for an m-point boundary value problem," Boundary Value Problems, vol. 2007, Article ID 79090, 14 pages, 2007.
-
(2007)
Boundary Value Problems
, vol.2007
-
-
Sun, Y.1
Zhang, X.2
-
18
-
-
52449097466
-
"Several existence theorems of monotone positive solutions for third-order multipoint boundary value problems"
-
Article ID 17951, 9 pages
-
W. Jiang and F. Li, "Several existence theorems of monotone positive solutions for third-order multipoint boundary value problems," Boundary Value Problems, vol. 2007, Article ID 17951, 9 pages, 2007.
-
(2007)
Boundary Value Problems
, vol.2007
-
-
Jiang, W.1
Li, F.2
-
19
-
-
52449120338
-
"Existence of positive solutions for fourth-order three-point boundary value problems"
-
Article ID 68758, 10 pages
-
C. Bai, "Existence of positive solutions for fourth-order three-point boundary value problems," Boundary Value Problems, vol. 2007, Article ID 68758, 10 pages, 2007.
-
(2007)
Boundary Value Problems
, vol.2007
-
-
Bai, C.1
-
20
-
-
0001070154
-
"Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation"
-
C. P. Gupta, "Solvability of a three-point nonlinear boundary value problem for a second order ordinary differential equation," Journal of Mathematical Analysis and Applications, vol. 168, no. 2, pp. 540-551, 1992.
-
(1992)
Journal of Mathematical Analysis and Applications
, vol.168
, Issue.2
, pp. 540-551
-
-
Gupta, C.P.1
-
21
-
-
0000830764
-
"A note on a second order three-point boundary value problem"
-
C. P. Gupta, "A note on a second order three-point boundary value problem," Journal of Mathematical Analysis and Applications, vol. 186, no. 1, pp. 277-281, 1994.
-
(1994)
Journal of Mathematical Analysis and Applications
, vol.186
, Issue.1
, pp. 277-281
-
-
Gupta, C.P.1
-
22
-
-
33744827372
-
"The shooting method and multiple solutions of two/multi-point BVPs of second-order ODE"
-
M. K. Kwong, "The shooting method and multiple solutions of two/ multi-point BVPs of second-order ODE," Electronic Journal of Qualitative Theory of Di.erential Equations, vol. 2006, no. 6, pp. 1-14, 2006.
-
(2006)
Electronic Journal of Qualitative Theory of Di.erential Equations
, vol.2006
, Issue.6
, pp. 1-14
-
-
Kwong, M.K.1
-
23
-
-
52449113563
-
"Generalized quasilinearization method for a second order three point boundary-value problem with nonlinear boundary conditions"
-
B. Ahmad, R. Ali Khan, and P. W. Eloe, "Generalized quasilinearization method for a second order three point boundary-value problem with nonlinear boundary conditions," Electronic Journal of Differential Equations, vol. 2002, no. 90, pp. 1-12, 2002.
-
(2002)
Electronic Journal of Differential Equations
, vol.2002
, Issue.90
, pp. 1-12
-
-
Ahmad, B.1
Ali Khan, R.2
Eloe, P.W.3
-
24
-
-
0035480574
-
"Cone of non-linear dynamical system and group preserving schemes"
-
C.-S. Liu, "Cone of non-linear dynamical system and group preserving schemes," International Journal of Non-Linear Mechanics, vol. 36, no. 7, pp. 1047-1068, 2001.
-
(2001)
International Journal of Non-Linear Mechanics
, vol.36
, Issue.7
, pp. 1047-1068
-
-
Liu, C.-S.1
-
25
-
-
33744980037
-
"The Lie-group shooting method for nonlinear two-point boundary value problems exhibiting multiple solutions"
-
C.-S. Liu, "The Lie-group shooting method for nonlinear two-point boundary value problems exhibiting multiple solutions," Computer Modeling in Engineering & Sciences, vol. 13, no. 2, pp. 149-163, 2006.
-
(2006)
Computer Modeling in Engineering & Sciences
, vol.13
, Issue.2
, pp. 149-163
-
-
Liu, C.-S.1
-
26
-
-
33845426680
-
"Effcient shooting methods for the second-order ordinary differential equations"
-
C.-S. Liu, "Effcient shooting methods for the second-order ordinary differential equations," Computer Modeling in Engineering & Sciences, vol. 15, no. 2, pp. 69-86, 2006.
-
(2006)
Computer Modeling in Engineering & Sciences
, vol.15
, Issue.2
, pp. 69-86
-
-
Liu, C.-S.1
-
27
-
-
33845427623
-
"The Lie-group shooting method for singularly perturbed two-point boundary value problems"
-
C.-S. Liu, "The Lie-group shooting method for singularly perturbed two-point boundary value problems," Computer Modeling in Engineering & Sciences, vol. 15, no. 3, pp. 179-196, 2006.
-
(2006)
Computer Modeling in Engineering & Sciences
, vol.15
, Issue.3
, pp. 179-196
-
-
Liu, C.-S.1
-
28
-
-
33847712471
-
"A new shooting method for quasi-boundary regularization of backward heat conduction problems"
-
J. R. Chang, C.-S. Liu, and C. W. Chang, "A new shooting method for quasi-boundary regularization of backward heat conduction problems," International Journal of Heat and Mass Transfer, vol. 50, no. 11-12, pp. 2325-2332, 2007.
-
(2007)
International Journal of Heat and Mass Transfer
, vol.50
, Issue.11-12
, pp. 2325-2332
-
-
Chang, J.R.1
Liu, C.-S.2
Chang, C.W.3
-
29
-
-
41649113492
-
"An LGSM to identify nonhomogeneous heat conductivity functions by an extra measurement of temperature"
-
C.-S. Liu, "An LGSM to identify nonhomogeneous heat conductivity functions by an extra measurement of temperature," International Journal of Heat and Mass Transfer, vol. 51, no. 9-10, pp. 2603-2613, 2008.
-
(2008)
International Journal of Heat and Mass Transfer
, vol.51
, Issue.9-10
, pp. 2603-2613
-
-
Liu, C.-S.1
-
30
-
-
46449098515
-
"An LGEM to identify time-dependent heat conductivity function by an extra measurement of temperature gradient"
-
J.-S. Liu, "An LGEM to identify time-dependent heat conductivity function by an extra measurement of temperature gradient," Computers, Materials & Continua, vol. 7, no. 2, pp. 81-95, 2008.
-
(2008)
Computers, Materials & Continua
, vol.7
, Issue.2
, pp. 81-95
-
-
Liu, J.-S.1
-
31
-
-
43049107224
-
"Solving an inverse Sturm-Liouville problem by a Lie-group method"
-
Article ID 749865, 18 pages
-
C.-S. Liu, "Solving an inverse Sturm-Liouville problem by a Lie-group method," Boundary Value Problems, vol. 2008, Article ID 749865, 18 pages, 2008.
-
(2008)
Boundary Value Problems
, vol.2008
-
-
Liu, C.-S.1
-
32
-
-
33751202687
-
"The phase flow method"
-
L. Ying and E. J. Candès, "The phase flow method," Journal of Computational Physics, vol. 220, no. 1, pp. 184-215, 2006.
-
(2006)
Journal of Computational Physics
, vol.220
, Issue.1
, pp. 184-215
-
-
Ying, L.1
Candès, E.J.2
-
33
-
-
0001333843
-
"Positive solutions of a nonlinear three-point boundary-value problem"
-
R. Ma, "Positive solutions of a nonlinear three-point boundary-value problem," Electric Journal of Differential Equations, vol. 1998, no. 34, pp. 1-8, 1998.
-
(1998)
Electric Journal of Differential Equations
, vol.1998
, Issue.34
, pp. 1-8
-
-
Ma, R.1
-
34
-
-
33846661305
-
" Positive solutions for singular three-point boundary-value problems"
-
Z. Zhao, " Positive solutions for singular three-point boundary-value problems," Electronic Journal of Differential Equations, vol. 2007, no. 156, pp. 1-8, 2007.
-
(2007)
Electronic Journal of Differential Equations
, vol.2007
, Issue.156
, pp. 1-8
-
-
Zhao, Z.1
-
35
-
-
38849095711
-
"The shooting method and nonhomogeneous multipoint BVPs of second-order ODE"
-
Article ID 64012, 16 pages
-
M. K. Kwong and J. S. W. Wong, "The shooting method and nonhomogeneous multipoint BVPs of second-order ODE," Boundary Value Problems, vol. 2007, Article ID 64012, 16 pages, 2007.
-
(2007)
Boundary Value Problems
, vol.2007
-
-
Kwong, M.K.1
Wong, J.S.W.2
-
36
-
-
5344232128
-
"Double solutions of three-point boundary-value problems for second-order differential equations"
-
J. Henderson, "Double solutions of three-point boundary-value problems for second-order differential equations," Electronic Journal of Differential Equations, vol. 2004, no. 115, pp. 1-7, 2004.
-
(2004)
Electronic Journal of Differential Equations
, vol.2004
, Issue.115
, pp. 1-7
-
-
Henderson, J.1
|